Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 139

1.

Images in clinical medicine. Palmar-plantar rash with cytarabine therapy.

Rosenbeck L, Kiel PJ.

N Engl J Med. 2011 Jan 20;364(3):e5. doi: 10.1056/NEJMicm1006530. No abstract available.

2.

Cytarabine-induced acral erythema: a localized form of toxic epidermal necrolysis?

Calista D, Landi C.

J Eur Acad Dermatol Venereol. 1998 May;10(3):274-5. No abstract available.

PMID:
9643337
3.

Eccrine squamous syringometaplasia in chemotherapy-induced acral erythema.

Rongioletti F, Rebora A.

J Am Acad Dermatol. 1992 Feb;26(2 Pt 1):284. No abstract available.

PMID:
1552086
4.

Painful blistered hands and feet.

Coyle C, Wenhold V.

Clin J Oncol Nurs. 2001 Sep-Oct;5(5):230-2. Review.

PMID:
11899771
5.

Acral erythema with bullous formation: a side effect of chemotherapy in a child with acute lymphoblastic leukemia.

Aytaç S, Gümrük F, Cetin M, Tuncer M, Yetgin S.

Turk J Pediatr. 2010 Mar-Apr;52(2):211-4.

6.

Treatment of cytarabine acral erythema with corticosteroids.

Brown J, Burck K, Black D, Collins C.

J Am Acad Dermatol. 1991 Jun;24(6 Pt 1):1023-5. No abstract available.

PMID:
1869670
7.

Palmar-plantar erythrodysesthesia and cytarabine.

Baer MR, King LE, Wolff SN.

Ann Intern Med. 1985 Apr;102(4):556. No abstract available.

PMID:
3977204
8.

Palmar-plantar erythema associated with combination chemotherapy.

Pagliuca A, Kaczmarski R, Mufti GJ.

Postgrad Med J. 1990 Mar;66(773):242-3.

9.

[6-mercaptopurine-related hand-foot syndrome in a four-year-old child].

Giacchero D, Monpoux F, Chiavérini C, Lacour JP.

Ann Dermatol Venereol. 2008 Aug-Sep;135(8-9):580-3. doi: 10.1016/j.annder.2008.02.021. Epub 2008 May 27. French.

PMID:
18789293
10.

Palmar-plantar erythrodysaesthesia syndrome and other cutaneous side-effects after treatment with Tegafur.

Rios-Buceta L, Buezo GF, Peñas PF, Dauden E, Fernandez-Herrera J, Garcia-Diez A.

Acta Derm Venereol. 1997 Jan;77(1):80-1. No abstract available.

PMID:
9059693
11.

[Plantar-palmar erythrodysesthesia. A new and relatively frequent side effect in antineoplastic treatment].

Risum S, Langer SW.

Ugeskr Laeger. 2003 Aug 11;165(33):3161-2. Danish.

PMID:
12968412
12.

Acral erythema and systemic toxicity related to CHA induction therapy in acute myeloid leukemia.

Oksenhendler E, Landais P, Cordonnier C, Kuentz M, Bagot M, Jais JP, Roujeau JC, Vernant JP.

Eur J Cancer Clin Oncol. 1989 Aug;25(8):1181-5.

PMID:
2767107
13.

Penile involvement with hand-foot syndrome.

Sorscher SM.

Am J Clin Dermatol. 2004;5(3):209-10.

PMID:
15186201
14.

Chemotherapy-induced acral erythema: desquamating lesions involving the hands and feet.

Kroll SS, Koller CA, Kaled S, Dreizen S.

Ann Plast Surg. 1989 Sep;23(3):263-5.

PMID:
2528937
15.

Chemotherapy-induced acral erythema due to Tegafur.

Bastida J, Díaz-Cascajo C, Borghi S.

Acta Derm Venereol. 1997 Jan;77(1):72-3. No abstract available.

PMID:
9059686
16.

Medical image. A rare complication of cytarabine therapy.

Geethakumari PR, Nair SG.

N Z Med J. 2013 Aug 16;126(1380):79-80. No abstract available.

PMID:
24126753
17.

Recurrent palmar-plantar erythrodysaesthesia following high-dose cytarabine treatment for acute lymphoblastic leukemia.

Crawford JH, Eikelboom JW, McQuillan A.

Eur J Haematol. 2002 Nov-Dec;69(5-6):315-7.

PMID:
12460237
18.

Palmar-plantar skin changes and cytarabine.

Peters WG, Willemze R.

Ann Intern Med. 1985 Nov;103(5):805. No abstract available.

PMID:
4051360
19.

A CDD polymorphism as predictor of capecitabine-induced hand-foot syndrome--letter.

Ciccolini J, Evrard A, Lacarelle B.

Clin Cancer Res. 2012 Jan 1;18(1):317. doi: 10.1158/1078-0432.CCR-11-1360. No abstract available.

20.

Hand-foot syndrome (hand-foot skin reaction, palmar-plantar erythrodysesthesia): focus on sorafenib and sunitinib.

Lipworth AD, Robert C, Zhu AX.

Oncology. 2009;77(5):257-71. doi: 10.1159/000258880. Epub 2009 Nov 16. Review.

PMID:
19923864
Items per page

Supplemental Content

Write to the Help Desk